Garcke, Harald and Ito, Kazuo and Kohsaka, Yoshihito (2010) Surface diffusion with triple junctions: A stability criterion for stationary solutions. Advances in Differential Equations 15 (5-6), pp. 437-472.
We study a fourth order geometric evolution problem on a network of curves in a bounded domain . The flow decreases a weighted total length of the curves and preserves the enclosed volumes. Stationary solutions of the flow are critical points of a partition problem in . In this paper we study the linearized stability of stationary solutions using the H−1-gradient flow structure of the ...
Export bibliographical data
|Series of the University of Regensburg:||Preprintreihe der Fakultät Mathematik|
|Institutions:||Mathematics > Prof. Dr. Harald Garcke|
|Keywords:||fourth order geometric evolution problem, surface diffusion, network of curves, linearized stability, Poincar´e inequality on a network, H−1-gradient flow|
|Dewey Decimal Classification:||500 Science > 510 Mathematics|
|Refereed:||Yes, this version has been refereed|
|Created at the University of Regensburg:||Partially|
|Deposited on:||24 Mar 2010 06:46|
|Last modified:||13 Mar 2014 13:10|